Alert archive / Wisconsin / Special Weather Statements in 2015
Special Weather Statement, NWS Milwaukee, WI
NWS Milwaukee, WI issued this special weather statement at Jul 13, 2015, 5:21 PM CDT for Sauk County, Wisconsin. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 13, 2015, 5:21 PM CDT (22:21 UTC)
- Expired
- Jul 13, 2015, 6:00 PM CDT
- In force
- 39 min
- Issued by
- NWS Milwaukee, WI
County Sauk County, WI
The radar
The La Crosse radar (KARX), 95 km from the middle of the area, began a volume at 22:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 10.4 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1654 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 73 m²/s²
- 0-3 km storm-relative helicity
- 114 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
453
WWUS83 KMKX 132221
SPSMKX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
521 PM CDT MON JUL 13 2015
WIZ056-132300-
SAUK-
521 PM CDT MON JUL 13 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SAUK AND
FAR NORTHWESTERN DANE COUNTIES...
AT 519 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR ELROY TO NEAR RICHLAND CENTER...AND MOVING
SOUTHEAST AT 40 MPH.
WIND GUSTS OF 50 TO 55 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
REEDSBURG...WISCONSIN DELLS...LAKE DELTON...PLAIN...NORTH FREEDOM...
LA VALLE...ROCK SPRINGS...LOGANVILLE...IRONTON...LIME RIDGE...HILL
POINT AND LELAND.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 9 PM CDT.
LAT...LON 4364 9031 4363 8979 4357 8977 4323 8981
4319 9019 4355 9019 4356 9020 4356 9031
TIME...MOT...LOC 2219Z 302DEG 34KT 4377 9022 4339 9036
$$
REMWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this special weather statement went out at Jul 13, 3:29 PM CDT, 1 hour 52 minutes earlier.
Area forecast discussion, Jul 13, 3:29 PM CDT, 1 hour 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 329 PM CDT MON JUL 13 2015 .SHORT TERM... .TONIGHT... FORECAST CONFIDENCE MEDIUM. INSTABILITY IS ON THE RISE IN SOUTH CENTRAL WI WITH MIXED LAYER CAPE OVER 2500 J/KG AND NO CIN PER LATEST SPC MESOANALYSIS PAGE. THIS AXIS OF INSTABILITY EXTENDS NORTHWESTWARD THROUGH EAST CENTRAL MN. THUNDERSTORMS ARE POPPING UP IN THAT AREA AS OF 20Z AS A SHORTWAVE WORKS INTO THE AREA. THE HRRR MODEL AND OTHER MESO MODELS HAVE BEEN CONSISTENT IN DEVELOPING THUNDERSTORMS EAST CENTRAL/SOUTHEAST MN AND THEY HAVE THE THUNDERSTORMS CONTINUING TO DEVELOP DOWNSTREAM WITH THE SHORTWAVE. ALL OF SOUTHERN WI IS UNDER A SEVERE THUNDERSTORM WATCH THROUGH 02Z OR 9 PM. THE HIGH CAPE FORECAST OF 3500-4500 J/KG /DEPENDING ON MODEL/ AND HIGH UNIDIRECTIONAL SHEAR AROUND 40 KNOTS SUPPORTS RAPID SUPERCELL DEVELOPMENT. LARGE HAIL AND DAMAGING WINDS ARE LIKELY WITH THESE STORMS. A TORNADO IS POSSIBLE. STAY TUNED FOR UPDATES AND POTENTIAL SEVERE THUNDERSTORM WARNINGS. AFTER THESE STORMS ROLL THROUGH... THERE IS A SMALL CHANCE FOR ANOTHER ROUND OF WEAKER SHOWERS AND THUNDERSTORMS WITH ANOTHER SHORTWAVE TRACKING THROUGH SOUTHERN WI LATE TONIGHT. TUESDAY... FORECAST CONFIDENCE MEDIUM. A COLD FRONT WILL SLIDE SOUTHWEST DOWN LAKE MICHIGAN THROUGH SOUTH CENTRAL WI TUESDAY AFTERNOON IN THE WAKE OF AN UPPER LEVEL SHORTWAVE. LOOK FOR A WIND SHIFT TO THE NORTH-NORTHEAST AND FALLING TEMPERATURES. THERE MAY BE A LOW CLOUD DECK ALONG THE LEADING EDGE OF THE FRONT. MODELS ARE SHOWING LOW CAPE AND LIGHT QPF... SO SOME SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ALONG THE FRONT AS THEY COLLIDE WITH THAT WARM AND MOIST AIR MASS IN PLACE. .TUESDAY NIGHT AND WEDNESDAY...FORECAST CONFIDENCE MEDIUM THE MID/UPPER LEVEL FLOW IS NORTHWEST AS A RIDGE EXITS THE DAKOTASAND PUSHES INTO MINNESOTA. WEAK 700 MB DOWNWARD MOTION WITH MAINLY WEAK UPPER CONVERGENCE UNTIL EVENING IN THE SOUTHWEST. 700 MB DEWPOINTS ARE LOW...BUT BEGIN TO RISE WEDNESDAY AFTERNOON. 850 MB TEMPERATURES COOL THROUGH THE PERIOD WITH THE 850 MB RIDGE OVER WISCONSIN ON WEDNESDAY. 850 MB DEWPOINTS DROP THROUGH THE DAY WEDNESDAY. A BRISK NORTHEAST FLOW OFF LAKE MICHIGAN TUESDAY EVENING WITH DIMINISH AS HIGH PRESSURE BUILDS INTO THE GREAT LAKES REGION. DEWPOINTS ARE EXPECTED TO DROP INTO THE 40S AND LOWER 50S. .WEDNESDAY NIGHT AND THURSDAY...FORECAST CONFIDENCE...MEDIUM. THE UPPER RIDGE MOVES INTO WISCONSIN THURSDAY MORNING AS A SHORTWAVE MOVES ACROSS THE NORTHERN/CENTRAL PLAINS. THE UPPER DIVERGENCE INCREASES LATE WEDNESDAY NIGHT AND THURSDAY MORNING. 700 MB DEW POINTS CONTINUE TO INCREASE...ESPECIALLY OVER SOUTH CENTRAL WISCONSIN. 700 MB UPWARD MOTION INCREASES...ESPECIALLY THURSDAY. AS THE SURFACE HIGH OVER THE GREAT LAKES RECEDES TO THE EAST...A RETURN FLOW RESULTS IN A CHANCE OF THUNDERSTORMS THURSDAY...ESPECIALLY OVER SOUTH CENTRAL WISCONSIN. SURFACE DEWPOINTS ARE SLOW TO RISE INITIALLY BUT THEN INCREASES INTO THE MID AND UPPER 60S OVER SOUTH CENTRAL WISCONSIN THURSDAY AFTERNOON. .LONG TERM... .THURSDAY NIGHT AND FRIDAY...FORECAST CONFIDENCE MEDIUM THE GFS AND 00Z ECMWF HAVE A FAIRLY ZONAL FLOW WITH ONE SHORTWAVE EXITING WISCONSIN THURSDAY NIGHT AS A STRONG TROUGH DROPS INTO THE NORTHWEST U.S. A SURFACE TROUGH MOVES ACROSS WISCONSIN THURSDAY NIGHT AND OFF TO LOWER MICHIGAN FRIDAY WITH AN AREA OF SHOWERS AND THUNDERSTORMS. .SATURDAY...FORECAST CONFIDENCE MEDIUM THE 00Z ECMWF PUSHES A MID LEVEL TROUGH INTO THE NORTHERN ROCKIES AND NORTHERN PLAINS...WHILE THE GFS HAS A MORE CLOSED LOW OVER THE PACIFIC NORTHWEST...WITH A SHORTWAVE MOVING TOWARD SOUTH CENTRAL CANADA. A SURFACE TROUGH DEVELOPS IN THE PLAINS WITH A WEAK SOUTH TO SOUTHEAST FLOW OVER SOUTHERN WISCONSIN. .SUNDAY AND MONDAY...FORECAST CONFIDENCE LOW THE 00Z ECMWF MOVES A RATHER STRONG SHORTWAVE INTO MINNESOTA SUNDAY AND INTO WISCONSIN MONDAY. HOWEVER THE 12Z GFS STILL HAS A TROUGH OVER THE WESTERN U.S. SUNDAY THEN FINALLY KICKING OUT A SHORTWAVE INTO THE NORTHERN PLAINS MONDAY AFTERNOON. BOTH MODELS SHOW SHOWER AND THUNDERSTORM CHANCES. && .AVIATION/00Z TAFS/... AREA OF DIURNAL CU WITH BASES AROUND 2000 FEET ARE SPREADING INTO SOUTH CENTRAL WI THIS AFTERNOON WITH INCREASING DEWPOINT TEMPS AND WSW WINDS. SCATTERED THUNDERSTORMS DEVELOPING IN SOUTHEAST MN NOW WILL CONTINUE TO DEVELOP DOWNSTREAM IN WEST CENTRAL WI AND EVENTUALLY SOUTH CENTRAL AND SOUTHEAST WI LATER THIS AFTERNOON AND INTO THE EVENING. SOME STORMS COULD BE SEVERE. BRIEF MVFR CONDITIONS AND GUSTY WINDS AND HAIL ARE POSSIBLE IN THESE THUNDERSTORMS. THERE IS A CHANCE FOR WEAKER SHOWERS AND THUNDERSTORMS ACROSS SOUTHERN WI LATER TONIGHT. A BRIEF PERIOD OF MVFR CIGS AND MAYBE SOME SHOWERS/THUNDER WILL BE POSSIBLE WITH A COLD FRONT TRACKING FROM NORTHERN LAKE MICHIGAN SOUTHWEST THROUGH SOUTHERN WI TUESDAY AFTERNOON. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...NONE. && TONIGHT/TUESDAY AND AVIATION/MARINE...MRC TUESDAY NIGHT THROUGH MONDAY...HENTZ
Hazardous weather outlook, Jul 13, 3:28 PM CDT, 1 hour 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 328 PM CDT MON JUL 13 2015 WIZ046-047-051-052-056>060-062>072-142030- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 328 PM CDT MON JUL 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...LATE THIS AFTERNOON AND TONIGHT MORE SEVERE THUNDERSTORMS ARE EXPECTED LATE THIS AFTERNOON AND EVENING. LARGE HAIL AND DAMAGING WINDS ARE POSSIBLE ALONG WITH A TORNADO RISK. THE HEAT INDEX WILL BE AROUND 95 INTO THE EARLY EVENING...ESPECIALLY IN AREAS WEST AND SOUTH OF MADISON. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE OF THUNDERSTORMS TUESDAY. THUNDERSTORM CHANCES RETURN ON FOR THURSDAY NIGHT AND CONTINUE FROM TIME TO TIME THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS IN EFFECT THIS AFTERNOON AND EARLY EVENING. LMZ643>646-142030- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 328 PM CDT MON JUL 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT MORE SEVERE THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON AND EVENING. HAIL AND STRONG WINDS ARE POSSIBLE...ALONG WITH A WATERSPOUT. MARINERS SHOULD ALSO BE PREPARED FOR AREAS OF FOG AS VERY MOIST AIR CONTINUES TO MOVE INTO THE REGION. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A PERIOD OF NORTHEAST WINDS MAY APPROACH SMALL CRAFT CRITERIA LATE TUESDAY AFTERNOON AND TUESDAY EVENING. THERE IS A CHANCE OF THUNDERSTORMS TUESDAY...WITH THUNDERSTORMS CHANCES RETURNING OFF AND ON FOR THURSDAY NIGHT THROUGH MONDAY. HENTZ WWW.WEATHER.GOV/MKX
In the hours before
Local storm report, Jul 13, 1:23 PM CDT, 3 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
123 PM CDT MON JUL 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN FALL RIVER 43.39N 89.05W
07/13/2015 M6.40 INCH COLUMBIA WI OTHER FEDERAL
STORM TOTAL
&&
BHERZOGLocal storm report, Jul 13, 1:25 PM CDT, 3 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
125 PM CDT MON JUL 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 AM FLASH FLOOD FALL RIVER 43.39N 89.05W
07/13/2015 COLUMBIA WI OTHER FEDERAL
REPORTS OF DRIVEWAYS STILL FLOODED UP TO GARAGES AND
SHEDS.
&&
BHERZOGLocal storm report, Jul 13, 2:23 PM CDT, 2 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
223 PM CDT MON JUL 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 AM TSTM WND GST HARRISVILLE 43.88N 89.41W
07/13/2015 E55.00 MPH MARQUETTE WI PUBLIC
RELAYED VIA FACEBOOK.
0325 AM TSTM WND DMG MONTELLO 43.79N 89.33W
07/13/2015 MARQUETTE WI LAW ENFORCEMENT
TREES DOWN ACROSS MUCH OF MARQUETTE COUNTY
0335 AM TSTM WND DMG PLAIN 43.28N 90.04W
07/13/2015 SAUK WI LAW ENFORCEMENT
TREES DOWN ACROSS MUCH OF SOUTHERN SAUK COUNTY.
0345 AM TSTM WND DMG BERLIN 43.97N 88.95W
07/13/2015 GREEN LAKE WI TRAINED SPOTTER
WIDESPREAD TREE DAMAGE ACROSS GREEN LAKE COUNTY. BERLIN
IN PARTICULAR HAS SUSTAINED A CONSIDERABLE AMOUNT OF TREE
DAMAGE.
0351 AM TSTM WND DMG ARENA 43.16N 89.91W
07/13/2015 IOWA WI LAW ENFORCEMENT
TREES AND POWER LINES DOWN.
0400 AM TSTM WND GST DE FOREST 43.25N 89.35W
07/13/2015 E55.00 MPH DANE WI TRAINED SPOTTER
RELAYED VIA FACEBOOK.
0405 AM TSTM WND GST SUN PRAIRIE 43.18N 89.23W
07/13/2015 M64.00 MPH DANE WI PUBLIC
WIND SPEED MEASURED VIA HOME WEATHER STATION. RELAYED VIA
FACEBOOK.
0405 AM TSTM WND DMG COLUMBUS 43.34N 89.01W
07/13/2015 COLUMBIA WI STORM CHASER
LARGE TREES DOWN N HOUSES.
0405 AM TSTM WND DMG CROSS PLAINS 43.11N 89.65W
07/13/2015 DANE WI STORM CHASER
POWER LINES AND BRANCHES DOWN.
0405 AM TSTM WND DMG COLUMBUS 43.34N 89.01W
07/13/2015 COLUMBIA WI LAW ENFORCEMENT
MULTIPLE TREES DOWN
0407 AM TSTM WND DMG BRANDON 43.74N 88.78W
07/13/2015 FOND DU LAC WI TRAINED SPOTTER
NUMEROUS REPORTS OF TREES DOWN AND ARCING POWER LINES
ACROSS SOUTHERN FOND DU LAC COUNTY.
0410 AM TSTM WND GST WATERLOO 43.18N 88.99W
07/13/2015 E60.00 MPH JEFFERSON WI PUBLIC
RELAYED VIA FACEBOOK.
0410 AM TSTM WND DMG 1 E MADISON 43.08N 89.36W
07/13/2015 DANE WI TRAINED SPOTTER
10-15 INCH TREE BRANCHES DOWNED. RELAYED VIA FACEBOOK.
0415 AM TSTM WND DMG MOUNT HOREB 43.01N 89.74W
07/13/2015 DANE WI LAW ENFORCEMENT
MANY TREES DOWN, AT LEAST ONE ON A HOUSE AND ONE ON
POWERLINES. RELAYED VIA TWITTER.
0415 AM TSTM WND DMG LAKE MILLS 43.07N 88.91W
07/13/2015 JEFFERSON WI NWS EMPLOYEE
TREES AND POWER LINES DOWN.
0416 AM TSTM WND GST 2 N SUN PRAIRIE 43.21N 89.23W
07/13/2015 E60.00 MPH DANE WI TRAINED SPOTTER
RELAYED VIA FACEBOOK.
0416 AM TSTM WND GST BEAVER DAM 43.46N 88.84W
07/13/2015 E60.00 MPH DODGE WI TRAINED SPOTTER
RELAYED VIA FACEBOOK.
0425 AM HAIL JUNEAU 43.41N 88.70W
07/13/2015 E1.00 INCH DODGE WI TRAINED SPOTTER
HAIL WITH DAMAGING WINDS. 50 FT TREE DOWN IN YARD
0427 AM TSTM WND GST 15 NW CLYMAN 43.47N 88.93W
07/13/2015 M64.00 MPH DODGE WI PUBLIC
MEASURED WITH A HOME WEATHER STATION. RELAYED VIA
FACEBOOK.
0429 AM TSTM WND DMG 1 S BELLEVILLE 42.85N 89.54W
07/13/2015 GREEN WI LAW ENFORCEMENT
ROOF OFF OF HOUSE.
0429 AM TSTM WND DMG HUSTISFORD 43.35N 88.60W
07/13/2015 DODGE WI PUBLIC
LARGE TREE SNAPPED. TREE FELL ON AND DAMAGED HOUSE.
PICTURE RELAYED VIA FACEBOOK.
0429 AM TSTM WND GST 1 S BELLEVILLE 42.85N 89.54W
07/13/2015 M74.00 MPH GREEN WI TRAINED SPOTTER
MEASURED ON A HOME WEATHER STATION.
0440 AM TSTM WND GST HARTFORD 43.32N 88.39W
07/13/2015 E50.00 MPH WASHINGTON WI PUBLIC
1-2 INCH TREES TOPPED. RELAYED VIA FACEBOOK.
0448 AM TSTM WND DMG SLINGER 43.33N 88.29W
07/13/2015 WASHINGTON WI LAW ENFORCEMENT
TREE DAMAGE ACROSS WASHINGTON COUNTY.
0449 AM TSTM WND DMG SW PALMYRA 42.88N 88.59W
07/13/2015 JEFFERSON WI NWS EMPLOYEE
LARGE MAPLE TREE AND 20-25 FT PINE TREE BLOWN DOWN.
0450 AM TSTM WND DMG 3 SE ROME 42.95N 88.59W
07/13/2015 JEFFERSON WI NWS EMPLOYEE
LARGE TREE LIMB SNAPPED OFF AT PLEASANT VALLEY CEMETERY.
0451 AM TSTM WND DMG 4 SE ROME 42.94N 88.58W
07/13/2015 JEFFERSON WI NWS EMPLOYEE
LARGE TREE LIMB SNAPPED OFF. FELL ONTO MAILBOX.
0456 AM TSTM WND GST WEST BEND 43.42N 88.18W
07/13/2015 E55.00 MPH WASHINGTON WI PUBLIC
RELAYED VIA FACEBOOK.
0459 AM TSTM WND DMG 2 SE EAGLE 42.86N 88.45W
07/13/2015 WAUKESHA WI NEWSPAPER
THREE 2-FOOT DIAMTER TREES DOWNED...ROOF DAMAGE WITH
SHINGLES BLOWN OFF ON NORTH ISLAND ON EAGLE SPRING LAKE.
DAMAGE ESTIMATED AT 15K DOLLARS.
0459 AM TSTM WND DMG FOOTVILLE 42.67N 89.21W
07/13/2015 ROCK WI LAW ENFORCEMENT
TREES DOWN ACROSS MUCH OF WESTERN ROCK COUNTY.
0500 AM TSTM WND DMG RICHMOND 42.72N 88.75W
07/13/2015 WALWORTH WI LAW ENFORCEMENT
TREE DOWN ACROSS ROAD.
0500 AM TSTM WND DMG 4 WSW MILTON 42.76N 89.02W
07/13/2015 ROCK WI PUBLIC
MULTIPLE TREES SNAPPED OR UPROOTED. TIME ESTIMATED FROM
RADAR.
0501 AM TSTM WND GST JANESVILLE 42.68N 89.02W
07/13/2015 E50.00 MPH ROCK WI PUBLIC
RELAYED VIA FACEBOOK.
0501 AM TSTM WND DMG GENESEE 42.95N 88.36W
07/13/2015 WAUKESHA WI LAW ENFORCEMENT
NUMEROUS TREES DOWN FROM GENESEE TO MUKWONAGO.
0504 AM TSTM WND DMG EAST TROY 42.79N 88.40W
07/13/2015 WALWORTH WI LAW ENFORCEMENT
WIDESPREAD TREES DOWN ACROSS WALWORTH COUNTY
0506 AM TSTM WND DMG BEECHWOOD 43.59N 88.12W
07/13/2015 SHEBOYGAN WI LAW ENFORCEMENT
WIDESPREAD TREE DAMAGE ACROSS SOUTHWEST SHEBOYGAN COUNTY
0508 AM TSTM WND GST MUKWONAGO 42.87N 88.33W
07/13/2015 E55.00 MPH WAUKESHA WI TRAINED SPOTTER
RELAYED THROUGH MILWAUKEE SKYWARN.
0555 AM TSTM WND GST KENOSHA 42.58N 87.82W
07/13/2015 M62.00 MPH KENOSHA WI ASOS
0700 AM HEAVY RAIN FALL RIVER 43.39N 89.05W
07/13/2015 M6.40 INCH COLUMBIA WI OTHER FEDERAL
STORM TOTAL
0700 AM HEAVY RAIN JUNEAU 43.41N 88.70W
07/13/2015 M4.94 INCH DODGE WI TRAINED SPOTTER
STORM TOTAL
0700 AM HEAVY RAIN HORICON 43.44N 88.64W
07/13/2015 M3.66 INCH DODGE WI TRAINED SPOTTER
STORM TOTAL
0700 AM HEAVY RAIN COLUMBUS 43.34N 89.01W
07/13/2015 M3.20 INCH COLUMBIA WI CO-OP OBSERVER
STORM TOTAL
0700 AM HEAVY RAIN BEAVER DAM 43.46N 88.84W
07/13/2015 M2.50 INCH DODGE WI CO-OP OBSERVER
STORM TOTAL
0730 AM HEAVY RAIN ESE STOUGHTON 42.92N 89.22W
07/13/2015 M2.00 INCH DANE WI AMATEUR RADIO
STORM TOTAL RAINFALL BETWEEN 12 MIDNIGHT AND 730 AM CDT.
1030 AM FLASH FLOOD FALL RIVER 43.39N 89.05W
07/13/2015 COLUMBIA WI OTHER FEDERAL
REPORTS OF DRIVEWAYS STILL FLOODED UP TO GARAGES AND
SHEDS.
1215 PM HEAVY RAIN PARDEEVILLE 43.53N 89.30W
07/13/2015 M2.44 INCH COLUMBIA WI FIRE DEPT/RESCUE
STORM TOTAL RAINFALL.
&&
REMSpecial weather statement, Jul 13, 4:38 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
438 PM CDT MON JUL 13 2015
WIZ056-132215-
SAUK-
438 PM CDT MON JUL 13 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN SAUK
COUNTY...
AT 437 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM FORT MC COY TO NEAR WESTBY...AND MOVING EAST AT 35
MPH.
WINDS IN EXCESS OF 50 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED BY 5:30 PM CDT INCLUDE...LA
VALLE...IRONTON...LIME RIDGE AND HILL POINT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4364 9004 4337 9007 4340 9019 4355 9019
4356 9020 4356 9031 4364 9031
TIME...MOT...LOC 2137Z 283DEG 30KT 4393 9073 4365 9076
REMLocal storm report, Jul 13, 5:01 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
501 PM CDT MON JUL 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM HEAVY RAIN 9 NW BELOIT 42.62N 89.15W
07/13/2015 M0.80 INCH ROCK WI CO-OP OBSERVER
0.80 INCHES OF RAIN IN 1 HOUR FROM 5 AM TO 6 AM.
&&
BHAHNSpecial weather statement, Jul 13, 5:21 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
521 PM CDT MON JUL 13 2015
WIZ056-132300-
SAUK-
521 PM CDT MON JUL 13 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SAUK AND
FAR NORTHWESTERN DANE COUNTIES...
AT 519 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR ELROY TO NEAR RICHLAND CENTER...AND MOVING
SOUTHEAST AT 40 MPH.
WIND GUSTS OF 50 TO 55 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
REEDSBURG...WISCONSIN DELLS...LAKE DELTON...PLAIN...NORTH FREEDOM...
LA VALLE...ROCK SPRINGS...LOGANVILLE...IRONTON...LIME RIDGE...HILL
POINT AND LELAND.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 9 PM CDT.
LAT...LON 4364 9031 4363 8979 4357 8977 4323 8981
4319 9019 4355 9019 4356 9020 4356 9031
TIME...MOT...LOC 2219Z 302DEG 34KT 4377 9022 4339 9036
REMThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 1:53 AM CDT | Special Weather Statement | MKX | Columbia, Dane, Dodge, Fond du Lac, Green Lake, Iowa and 2 more | 82 min |
| Jul 13, 2:32 AM CDT | Special Weather Statement | MKX | Columbia, Green Lake, Iowa, Marquette, Sauk | 58 min |
| Jul 13, 2:41 AM CDT | Severe Thunderstorm Warning | MKX | Dodge, Fond du Lac, Sheboygan, Washington | 34 min |
| Jul 13, 2:46 AM CDT | Severe Thunderstorm Warning | MKX | Columbia, Marquette, Sauk | 59 min |
| Jul 13, 3:05 AM CDT | Flash Flood Warning | MKX | Columbia | 3 hr |
| Jul 13, 3:28 AM CDT | Flash Flood Warning | MKX | Dodge | 3 hr |
| Jul 13, 3:32 AM CDT | Areal Flood Advisory | MKX | Fond du Lac, Green Lake, Marquette | 118 min |
| Jul 13, 3:35 AM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane, Dodge, Fond du Lac, Green Lake, Iowa and 1 more | 55 min |
| Jul 13, 3:52 AM CDT | Severe Thunderstorm Warning | MKX | Dane, Dodge, Green, Iowa, Jefferson, Lafayette and 1 more | 53 min |
| Jul 13, 3:54 AM CDT | Special Marine Warning | MKX | 2 hr | |
| Jul 13, 4:08 AM CDT | Tornado Warning | MKX | Dodge | 37 min |
| Jul 13, 4:22 AM CDT | Severe Thunderstorm Warning | MKX | Dodge, Fond du Lac, Sheboygan, Washington, Waukesha | 38 min |
| Jul 13, 4:45 AM CDT | Severe Thunderstorm Warning | MKX | Green, Lafayette, Rock, Walworth | 45 min |
| Jul 13, 4:52 AM CDT | Severe Thunderstorm Warning | MKX | Milwaukee, Ozaukee, Sheboygan | 38 min |
| Jul 13, 5:03 AM CDT | Severe Thunderstorm Warning | MKX | Kenosha, Racine | 57 min |
| Jul 13, 5:09 AM CDT | Severe Thunderstorm Warning | MKX | Washington, Waukesha | 21 min |
| Jul 13, 5:54 AM CDT | Special Marine Warning | MKX | 66 min | |
| Jul 13, 4:38 PM CDT | Special Weather Statement | MKX | Sauk | 37 min |
| Jul 13, 6:05 PM CDT | Special Weather Statement | MKX | Sauk | 40 min |
| Jul 13, 6:14 PM CDT | Severe Thunderstorm Warning | MKX | Iowa, Sauk | 46 min |
| Jul 13, 6:26 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Sauk | 49 min |
| Jul 13, 6:43 PM CDT | Tornado Warning | MKX | Iowa | 32 min |
Nearby
Special Weather Statements in Wisconsin, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.